# SDR CALA2016040495249

- Difficulty date: April 1, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 53,880 hours, 21,192 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LOW YELLOW QTY.  FOUND LINE LOOSE PRESS MANIFOLD.  REPLACED O RING, SECURED & LEAK CHECKED GOOD.  SERVICED YELLOW SYS TO FULL.
